# SDR DALA2019011600271

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 63,401 hours, 49,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT FWD OVERWING EMERG LIGHTS INOP. R/R BATTER PACKS FOR THE OVERWING EMERGENCY EXIT LIGHTS. OK FOR SVC. (LP5000086)
